# SDR DALA2023101308430

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON LEFT OUTBD PASSENGER SEAT TRACK BTW STA. 720-740 AND 760- 770. CORRECTIVE ACTION: SUMMARY OF NRC 00289 SEAT TRACK ON STA. Y= 700 TO STA Y= 788 AND LBL= 45.50 WAS REPLACED PER B757-200 SRM. (0014309)
